International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 144 | Views: 243

Research Paper | Mathematics | India | Volume 4 Issue 2, February 2015 | Rating: 6.1 / 10

Solution of One Dimensional Wave Equation using Laplace Transform

D. A. Shah | A. K. Parikh

Abstract: In this paper the equation of motion for the string under certain assumption has been derived which is in the form of second order partial differential equation. The governing partial differential equation represents transverse vibrating of an elastic string which is known as one dimensional wave equation. The analytical solution has been obtained using Laplace Transform.

Keywords: Partial Differential Equation, Wave equation, Laplace Transform, Transverse

Edition: Volume 4 Issue 2, February 2015,

Pages: 2264 - 2266

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait